Alert archive / Michigan / Small Craft Advisories in 2016

Small Craft Advisory 46, NWS Grand Rapids, MI

June 27, 2016

NWS Grand Rapids, MI issued this small craft advisory at Jun 27, 2016, 4:01 PM EDT. It took effect at Jun 27, 2016, 10:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2016, 4:01 PM EDT (20:01 UTC)
In effect from
Jun 27, 2016, 10:00 PM EDT
Expired
Jun 29, 2016, 2:00 AM EDT
In force
28 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted.

912 
WHUS73 KGRR 272001
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
401 PM EDT MON JUN 27 2016

LMZ848-849-280415-
/O.NEW.KGRR.SC.Y.0046.160628T0200Z-160629T0000Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
401 PM EDT MON JUN 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM
EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
8 PM EDT TUESDAY. 

* WINDS...NORTH INCREASING TO 15 TO 25 KNOTS TONIGHT AND
  CONTINUING THROUGH TUESDAY.

* WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-280415-
/O.NEW.KGRR.SC.Y.0046.160628T0600Z-160629T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
401 PM EDT MON JUN 27 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TUESDAY TO 2 AM EDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TUESDAY TO 2 AM EDT
WEDNESDAY. 

* WINDS...NORTH INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND
  CONTINUING THROUGH TUESDAY.

* WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET ON
  TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

DUKE
7 follow-up statements
602 
WHUS73 KGRR 280138
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
938 PM EDT MON JUN 27 2016

LMZ848-849-280945-
/O.CON.KGRR.SC.Y.0046.160628T0200Z-160629T0000Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
938 PM EDT MON JUN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
TUESDAY...

* WINDS...NORTH 15 TO 25 KNOTS TONIGHT AND CONTINUING THROUGH
  TUESDAY.

* WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET ON 
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-280945-
/O.CON.KGRR.SC.Y.0046.160628T0600Z-160629T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
938 PM EDT MON JUN 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TUESDAY TO
2 AM EDT WEDNESDAY...

* WINDS...NORTH INCREASING TO 15 TO 25 KNOTS LATE TONIGHT AND 
  CONTINUING THROUGH TUESDAY. 

* WAVES...BUILDING TO 3 TO 5 FEET TONIGHT AND 3 TO 6 FEET ON 
  TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
169 
WHUS73 KGRR 280729
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
329 AM EDT TUE JUN 28 2016

LMZ848-849-281530-
/O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0000Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
329 AM EDT TUE JUN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 25 KNOTS CONTINUING TODAY.

* WAVES...BUILDING TO 3 TO 6 FEET TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-281530-
/O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
329 AM EDT TUE JUN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS...NORTH WIND 15 TO 25 KNOTS DIMINISHING THIS EVENING.

* WAVES...BUILDING TO 3 TO 6 FEET SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
439 
WHUS73 KGRR 281430
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1030 AM EDT TUE JUN 28 2016

LMZ848-849-282230-
/O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0000Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1030 AM EDT TUE JUN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 25 KNOTS DIMINISHING THIS EVENING.

* WAVES...3 TO 5 FEET DIMINISHING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-282230-
/O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
1030 AM EDT TUE JUN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS...NORTH WIND 15 TO 25 KNOTS DIMINISHING THIS EVENING.

* WAVES...BUILDING TO 3 TO 6 FEET SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
706 
WHUS73 KGRR 281928
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
328 PM EDT TUE JUN 28 2016

LMZ848-849-290000-
/O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0000Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
328 PM EDT TUE JUN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 25 KNOTS DIMINISHING THIS EVENING.

* WAVES...3 TO 5 FEET DIMINISHING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ844>847-290330-
/O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
328 PM EDT TUE JUN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS...NORTHWEST 15 TO 25 KNOTS DIMINISHING THIS EVENING.

* WAVES...BUILDING TO 3 TO 6 FEET SUBSIDING THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
480 
WHUS73 KGRR 290012
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
812 PM EDT TUE JUN 28 2016

LMZ847-290115-
/O.CAN.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/
GRAND HAVEN TO WHITEHALL MI-
812 PM EDT TUE JUN 28 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND WAVES WILL CONTINUE TO SUBSIDE THIS EVENING. 

$$

LMZ848-849-290115-
/O.EXP.KGRR.SC.Y.0046.000000T0000Z-160629T0000Z/
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
812 PM EDT TUE JUN 28 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES WILL CONTINUE TO SUBSIDE THIS EVENING. 

$$

LMZ844>846-290600-
/O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
812 PM EDT TUE JUN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS...NORTH NORTHWEST 15 TO 25 KNOTS DIMINISHING LATER THIS
  EVENING.

* WAVES...4 TO 7 FEET SUBSIDING LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
644 
WHUS73 KGRR 290149
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
949 PM EDT TUE JUN 28 2016

LMZ844>846-290600-
/O.CON.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
949 PM EDT TUE JUN 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WINDS...NORTH NORTHWEST 15 TO 25 KNOTS DIMINISHING OVERNIGHT.

* WAVES...4 TO 7 FEET SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO
PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MEADE
735 
WHUS73 KGRR 290603
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
203 AM EDT WED JUN 29 2016

LMZ844>846-290715-
/O.EXP.KGRR.SC.Y.0046.000000T0000Z-160629T0600Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-
203 AM EDT WED JUN 29 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND WAVES HAVE DIMINISHED AND THE SMALL CRAFT ADVISORY HAS
EXPIRED.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 27, 3:29 PM EDT, 32 minutes earlier.

Area forecast discussion, Jun 27, 3:29 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
329 PM EDT MON JUN 27 2016

LATEST UPDATE...
Synopsis/Short Term/Long Term/Marine

.SYNOPSIS...
Issued at 329 PM EDT Mon Jun 27 2016

A cold front will be pushing in from the northwest through day
today and overnight tonight. This will result in increasing cloud
cover this evening and possibly a few showers tonight. Much
cooler air will settle into Lower Michigan behind the front on
Tuesday. A few showers may linger, but limited moisture should
keep most locations dry. Aside from a quick shot of rain late
Thursday into Friday, much of the week is dry with temperatures
near or slightly below normal.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 329 PM EDT Mon Jun 27 2016

Visible satellite imagery continues to show the gradual southward
progression of the cloud shield over Northern and Central Lower
Michigan. This trend will continue with much of Southwest Lower
Michigan seeing more in the way of low to mid level clouds through
the afternoon and evening hours.

Moisture remains limited and largely confined to the lower levels
with this front. A few showers may pop overnight along the front
as it pushes from northwest to southeast. Some showers may linger
into Tuesday, but are expected to be quick-hitters with only light
precipitation. The bigger story is the cooler air that filters in
through the day Tuesday. High temperatures will range from the
upper 60s to lower 70s, which is not too entirely far off from
record min-max benchmarks.

High pressure will result in more dry weather from late Tuesday
through Wednesday. Temperatures will moderate back to near normal
values with highs in the mid-upper 70s Wednesday.

.LONG TERM...(Thursday through Monday)
Issued at 329 PM EDT Mon Jun 27 2016

Main focus of the long term is on the Thursday through Friday time
frame as a cold front will be traversing the Great Lakes region.
Outside of this time frame, the remainder of the long term looks
dry. The GFS and ECMWF are consistent in showing a frontal passage
occurring on Thursday night and feel this will be our best chance at
precipitation in the long term. Even Thursday and Friday look
relatively dry as the front will be off to our north on Thursday and
likely to our south on Friday. Precipitation amounts look fairly
paltry, on the order of a tenth or two of an inch. There is some
instability in the models but it is somewhat minimal, with CAPE values
on the order of 500 J/KG or less via the ECMWF.

Overall the pattern in the long term will feature cooler than normal
temperatures for this time of year and dry weather. Highs
will generally be in the upper 70s to around 80, while normal highs
are typically in the lower 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 205 PM EDT Mon Jun 27 2016

VFR weather prevails at all TAF sites at 18Z with gusty westerly
winds. VFR weather will continue into this evening and for much of
tonight. The winds will diminish to below 10 knots after 01Z.
Clouds seen on satellite imagery across the northern Great Lakes
will progress south this afternoon and evening and overspread the
area shortly after dark. VFR ceilings are expected through about
10Z with MVFR ceilings pushing into the I-96 TAF sites of KMKG,
KGRR and KLAN around 12Z. These ceilings will then lift through
the course of Tuesday morning. By 18z on Tuesday expecting all
sites to be VFR once again. Winds will increase to 10-15 knots out
of the north after daybreak on Tuesday.

&&

.MARINE...
Issued at 329 PM EDT Mon Jun 27 2016

A cold front will result in winds shifting from west to north and
increasing tonight through Tuesday. Northerly flow is expected to
result in high wave action, especially for open waters and coastal
areas over the southern half of Lake Michigan. Dangerous swimming
conditions will become common all along the lakeshore as we go
through the day Tuesday. Waves of 3 to 6 feet will also make for
hazardous boating conditions. As a result, a small craft advisory
will extend southward Tuesday, along with the beach hazard
statement.

Winds and waves will begin to subside late Tuesday into Wednesday,
which may allow us to assess dropping the headlines at that time.

&&

.HYDROLOGY...
Issued at 223 PM EDT Mon Jun 27 2016

Slight uptick in river levels near Scottville and Whitehall from
Sunday's 0.75 to 1.5 inches of rain, and they are far from any
flood threat. The next best chance of rain will be late Thursday
into Friday. Amounts do not look substantial enough to even put a
dent in the recent dry weather.

&&

.GRR Watches/Warnings/Advisories...
MI...Beach Hazards Statement from Tuesday morning through late
     Tuesday night for MIZ037-043-050-056-064-071.

LM...Small Craft Advisory from 10 PM this evening to 8 PM EDT Tuesday
     for LMZ848-849.

     Small Craft Advisory from 2 AM Tuesday to 2 AM EDT Wednesday for
     LMZ844>847.

&&

SYNOPSIS...JAM
SHORT TERM...JAM
LONG TERM...Duke
AVIATION...Duke
HYDROLOGY...CAS
MARINE...JAM
Hazardous weather outlook, Jun 27, 4:27 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
427 AM EDT MON JUN 27 2016

MIZ037>040-043>046-050>052-056>059-064>067-071>074-280830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
427 AM EDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-280830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
427 AM EDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

WAVES MAY BECOME HAZARDOUS FOR BOATING AND SWIMMING ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:01 AM EDTBeach Hazards StatementGRRAllegan, Mason, Muskegon, Oceana, Ottawa, Van Buren39 hr

Nearby

Small Craft Advisories in Michigan, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.